Nonparametric quantile regression with heavy-tailed and strongly dependent errors

Search this Article

Author(s)

Journal

  • Annals of the Institute of Statistical Mathematics

    Annals of the Institute of Statistical Mathematics 65(1), 23-47, 2013-02

    Springer

Codes

  • NII Article ID (NAID)
    40019552182
  • NII NACSIS-CAT ID (NCID)
    AA00026236
  • Text Lang
    ENG
  • ISSN
    0020-3157
  • NDL Article ID
    024208962
  • NDL Call No.
    Z51-A48
  • Data Source
    NDL 
Page Top